I thought I read that viibryd has a component of buspar in it. When on buspar some years ago, every time I took it, I had the exact same feeling, this wave in my brain began that make me feel unsteady on my feet and a bit 'out-of it'. Hoping this will not continue , as I am liking everything else about viibryd, except I did not know to take it in the morning and to take it with food... Has it made too many of you drowsy during the day if you take it in the morning? I have been unknowingly taking it at night and have been extremely drowsy during the day as it is!!! I am particularly concerned about the 'brain-wave' I get... It's almost as if there a 'cloud' in my brain for a while.
I have been on Viibryd for more than a year with extremely good results. The only negatives come from not taking it at a regular time; then things can be a little strange. I can get light-headed, 'lightning bolts' and a general feeling of strangeness. As soon as I get back on schedule these things go away. I normally take mine with breakfast every morning and do not have any drowsiness issues.
When I first started Viibryd I had these plus bowel movement problems (using 'nice' words here). All went a way after a week of so. I do occasionally get BM problems, but they are random.
The only time I get issues, as you have described, is when I get off schedule. These symptoms are clearly described as withdrawal problems and I consider them to mostly my own doing at this point. As mentioned, only when starting up were there problem from Viibryd.
I would suggest a talk with your psychiatrist, to make sure your dosing and the manner that your are taking Viibryd are right for you. As with all anti-depressants, your responses will not be the same as mine. I am giving you my info as just data points from another person. You WILL be different.
Good luck and I hope you have as much success as I have had.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Sep 2011 • 6 answers
Posted 17 Aug 2013 • 3 answers
Posted 14 Oct 2013 • 4 answers
Posted 21 Apr 2015 • 1 answer
Posted 27 Oct 2015 • 3 answers